# SDR HALA9800332

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 30591031
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 167 - HNL - WITH AUX HYD PUJP OFF AND SELECTING RIGHT ENGINE HYD SYSTEM PRESSURE DROPS RAPIDLY TO BELOW 1500 PSI, THEN SLOWLY CONTINUES DOWN.  INSPECTED RIGHT HYD SYSTEM ACCUMULATOR OPS AND LEAK CHECK GOOD.  FOUND RIGHT HYD SYSTEM ACCUMULATOR CORRODED.  (M)
